Aa
Aa
A
A
A
Close
2080404 tn?1643113754

Medication side effects

i think my new medications are messing with eyesight and appetite. i'm on trazodone for insomnia and anxiety, just started taking Flouxetine (Prozac) and Diclofenac for muscle aches in my legs. i don't know which one is affecting my appetite but i've been nauseous almost every day. i'm not pregant or anything like that so the meds is the only thing i can think of that might be causing it. today my eyesight started getting blurry to the point i had to change the font size on my phone because it was getting too blurry to read accurately. i think the eyesight is caused by the Diclofenac since that one i started the most recently while the others have been in my system over a week. should i talk to my doctor about the blurry vision or stick it out in case it goes away on it's own once i've adjusted to the meds? i am overdue for an eye exam so that could be a possible venue to persue but i don't want to do anything yet until i know all my options. advice and opinions greatly appreciated!
2 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
How are things going?
Helpful - 0
973741 tn?1342342773
Hi there.  Is this better?  Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better.  He chewed ginger gum, ate tums and peptobismal chews.  They seemed to help him.  

Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion.  My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.

Was the blurry vision new?  Came on suddenly?
Helpful - 0
2 Comments
unfortunately i had to stop the prozac due to the nausea. i was on it for awhile but it just got worse and i was barely eating anything until i told my doc about the side effect. she put me on Nuerontin which seems okay so far so hoping that helps. Trazodone is good for getting to sleep fast but i'm still waking up late (4am or so) and taking awhile to go back to sleep. just tweaking meds i think unless the doc says try something else
Sounds like you need to go back to the doctor to discuss better med options. There are other things to help you sleep.  That maybe you won't feel day time groggy. And there are other SSRI's that don't have the same gi side effect profile. Everyone also reacts differently to medications and while one has that issue for you, another may not at all.  It can be a little trial and error with the win at the end feeling better.  There are SNRI's too.
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.